# SDR UIEA2023071860708

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 48,144 hours, 8,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105924001
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

U/D STA 406 L5730 EMER AISLE LT FOUND INOP.( EMER AISLE LT AND FUSE REPLACED & OPERATION CHECKED NORMAL IAW AMM 33-51-07. )
